Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The last few days DaisyM

Posted by Dinah on February 6, 2004, at 10:40:43

In reply to Re: The last few days Dinah, posted by DaisyM on February 6, 2004, at 0:52:49

Daisy, have you talked to your therapist about the short term use of medications? I know some therapists think that they impede the progress of therapy by easing the pain. But I personally found that I couldn't do meaningful therapy when I was too affectively aroused. While I never take meds before going to therapy, I don't think I could manage to concentrate on the hard work, never mind the rest of my life, if my emotions were constantly in turmoil and I wasn't sleeping well. Honestly I get too irrational at those times to be effective at *anything*. Just something to think about.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Dinah thread:309943
URL: http://www.dr-bob.org/babble/psycho/20040206/msgs/310131.html